MAUDE Adverse Event Report: APTIS MEDICAL APTIS DRUJ

APTIS MEDICAL APTIS DRUJ
Model Number DRUJLP10
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was trying to get up out of a chair and felt the implant break.
 
Additional Manufacturer Narrative
Once notified via e-mail it was noted the cover had broken free from the radial plate and the plate itself was extremely dorsally angulated.Contact with the surgeon was made on (b)(6) 2021 to gather further information.The surgeon stated the patient felt the prosthesis break as she was using her arms to lift herself out of a chair.The surgeon stated that he did not follow the technical guidance and positioned the plate dorsally angulated due to the shape of the radius.He also acknowledged that all guidance requires the plate to be properly positioned but he felt the altered positioning would be acceptable.The device failed due to the mal-positioning which altered the forces passing through the device to an extreme.

Brand Name
APTIS DRUJ
Common Device Name
APTIS DRUJ
Manufacturer (Section D)
APTIS MEDICAL
3602 glenview ave
glenview KY 40025
Manufacturer Contact
bryan babb
3602 glenview ave
glenview, KY 40025
5024258584
MDR Report Key13018493
Report Number3004521401-2021-00001
Device Sequence Number12044010
Product Code KXE
UDI-Device IdentifierB013DRUJLP100
UDI-PublicB013DRUJLP100
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2025
Device Model NumberDRUJLP10
Device Catalogue NumberDRUJLP10
Device Lot Number9448235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite